International journal of medical sciences · 2006
No increased risk of infant hypospadias after maternal use of loratadine in early pregnancy.
СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Källén Bengt, Olausson Petra Otterblad
Аннотация
The original report published in 2001 on a possible association between maternal use of loratadine and an increased risk of infant hypospadias, based on data in the Swedish Medical Birth Register 1995-2001, has been followed up by continued surveillance in the same register. The original "signal" was based on 15 infants with hypospadias among 2780 loratadine-exposed infants born, representing an adjusted odd ratio of about 2.3, statistically significant. Since then another 10 cases have been identified, and 12.5 expected. For the period 2001-2004, another 1911 loratadine-exposed infants have been identified and only two had hypospadias (4 expected). Our present position is that the primary finding was a "signal" which had occurred by chance and the follow-up agrees with independent studies which indicate an absence of an association. This illustrates the care with which apparent statistically significant increases have to be handled when no prior hypothesis exists.